# SDR SWAA2021040560080

- Difficulty date: March 30, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT CRACKED AT BS 344-BS 360; BL 0; WL 207.5 / REMOVED AND REPLACED INTERCOSTAL AT B.S344- B.S360; BL0 WL207.5 IAW SRM 51-40-02-0G-0 AND DWG 141A5400
